MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPRESS SD RENAL/BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20188
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that shaft break, stent dislodgement occurred.The stenosed target lesion was located in the moderately tortuous and severely calcified iliac vein.A 6.0mmx14mmx90cm express sd stent was advanced but the shaft broke and lost push ability.During removal, the stent came off the catheter.The physician then used an opticross 18 intravascular ultrasound (ivus) to look on the stent but the ivus got stuck in the lesion and the screen went black.Subsequently, a 7.0mmx15mmx90cm express sd stent was used to tack up the smaller stent but it also broke during deployment and had to be removed.The procedure was completed using additional sd stent.No patient complications were reported.

Brand Name
EXPRESS SD RENAL/BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12260323
Report Number2134265-2021-09633
Device Sequence Number4066792
Product Code NIN
UDI-Device Identifier08714729484837
UDI-Public08714729484837
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2024
Device Model Number20188
Device Catalogue Number20188
Device Lot Number0026583562
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;